# SDR AALA20110504TUL01

- Difficulty date: May 3, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 42,541 hours, 5,766 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Pack
- Condition: Overheated
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

YQM - INFLIGHT LHR-ORD.  CREW REPORTED MAIN SHIP BATTERY SMOKING.  EMERGENCY DECLARED FLIGHT DIVERTED YQM LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED MAIN SHIP BATTERY AND CHARGER.  INSPECTED MAIN BATTERY CONNECTOR AND NO DAMAGE NOTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
